# SDR FDEA202011292994

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 43,771 hours, 17,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME F/O WENT TO CLOSE LEFT MAIN CABIN DOOR AND GIRT BAR FELL OUT OF THE BOTTOM OF THE DOOR TROUBLESHOOTING INFO: L1 DOOR WILL NOT CLOSE PROPERLY AND WHEN DOOR DOES CLOSE THERE IS A ONE INCH GAP ON FORWARD SIDE OF DOOR.  FOUND L1 DOOR OUT OF ADJUSTMENT AND GIRT BAR CAUGHT ON DOOR FRAME CAUSING IT TO FALL, REF 757 AMM 52-11-04-2 FIG 201 FOUND 4 EA ITEM 17 BOLTS LOOSE AND ITEM 4 SUPPORT BRACKET MOVED OUT OF ADJUSTMENT.  ADJUSTED SUPPORT BRACKET TO CORRECT POSITION AND  TIGHTENED BOLTS.  REINSTALLED GIRT BAR AND ADJUSTED, REF 757AMM 52-11-25-5.  DOOR AND SLIDE OPERATE NORMALLY.  A/C OK FOR SERVICE.
